MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARCADIS VARIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARCADIS VARIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10143408
Medical Device Problem Codes Use of Device Problem (1670); Radiation Output Failure (4027)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of this event.The cause for the issue has not been determined yet.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Event or Problem Description
Siemens became aware of an incident that occurred with the arcadis avantic gen2 unit.No x-ray was available during an interventional procedure.The patient had to be moved and the exam was successfully completed on alternative system.There are no injuries attributed to this incident.The reported incident occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The investigation did not show a clear root cause for the reported error.The part which was exchanged on site and returned for investigation did not show any problem and works accordingly.Because the customer's database was rebuilt and the pc in question was replaced, i.E.The situation on site was changed and the problem was eliminated, a retrospective investigation that goes beyond the status achieved is no longer possible.Nevertheless, the error image indicates a temporary problem in the image chain communication.After a restart, the system has returned to its normal state.Our experts assume that this problem is due to a temporary poor contact between the respective components.As the potentially affected m460 pc was replaced and the error was no longer reported, it is assumed that the poor contact has been eliminated by the intervention on site.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARCADIS VARIC GEN 2
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10233212
Report Number3004977335-2020-34964
Device Sequence Number2426137
Product Code OWB
UDI-Device Identifier04056869009001
UDI-Public04056869009001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143408
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;